Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 2, Pages 141–150 (Mi mz6040)  

Periodic multipliers of Fourier integrals

V. D. Stepanov


Full text: PDF file (718 kB)

English version:
Mathematical Notes, 1982, 32:2, 551–556

Bibliographic databases:

UDC: 517.5
Received: 08.07.1980

Citation: V. D. Stepanov, “Periodic multipliers of Fourier integrals”, Mat. Zametki, 32:2 (1982), 141–150; Math. Notes, 32:2 (1982), 551–556

Citation in format AMSBIB
\Bibitem{Ste82}
\by V.~D.~Stepanov
\paper Periodic multipliers of Fourier integrals
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 2
\pages 141--150
\mathnet{http://mi.mathnet.ru/mz6040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=672746}
\zmath{https://zbmath.org/?q=an:0501.42006}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 2
\pages 551--556
\crossref{https://doi.org/10.1007/BF01142705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QH39500016}


Linking options:
  • http://mi.mathnet.ru/eng/mz6040
  • http://mi.mathnet.ru/eng/mz/v32/i2/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:76
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021